# SDR HNAA2015051100157

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,602 hours, 53,151 cycles
- Engine: Pwa PW123
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD GULLWING DOOR HAS CHAFE AT BOTTOM EDGE MEMBER INSIDE ABOUT 18.5" FWD OF AFT EDGE OF DOOR FOR NR 1 NACELLE.  REPAIRED NR 1 INBD GULLWING DOOR IAW EO8-71-15-0088. COMPLIED WITH HFEC INSPECTION.  NO FURTHER DEFECTS NOTED.
